# SDR CA051115001

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nlg Actuator
- Part time: 30,628 hours, 30,704 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 2 HYDRAULIC (HYD ISOL VALVE) ILLUMINATED IN CRUISE.  AIRCRAFT RETURNED TO BASE. ON ARRIVAL, MAINTENANCE DISCOVERED A FLUID TRAIL AFT FROM THE NOSE LANDING GEAR WHEEL WELL.  FURTHER INVESTIGATION DETERMINED THAT ONE OF THE NOSE LANDING GEAR ACTUATOR FLEXIBLE HYDRAULIC LINES HAD RUPTURED.  THE LINE WAS REMOVED AND A SERVICEABLE LINE WAS FITTED AND TESTED IAW THE APPLICABLE AIRCRAFT MM. THE AIRCRAFT WAS RETURNED TO SERVICE.  THIS ISSUE IS RELATED TO SERVICE DIFFICULTY ALERT AL-2003-11.
